# SDR CA080711010

- Difficulty date: July 5, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bag ATP
- Engine: Pwa PW126A
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, THE ENGINE TORQUE STARTED TO FLUCTUATE BETWEEN 60% TO 120% AND THE ENGINE SHUT ITSELF DOWN. TROUBLESHOOTING REVEALED HEAVY CONTAMINATION ON 1 OF THE CONNECTORS OF THE ENGINE ELECTRONIC CONTROL. THE CONNECTOR WAS CLEANED, GROUND RUN PERFORMED AND ACFT RETURNED TO SERVICE.
